# SDR UIEA2010070200079

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2070-2180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 041 LOWER FUSELAGE SKIN SUSPECT TO CORROSION ON LAP JOINT AT STR 46 BETWEEN STA 2070 TO 2180 LT SIDE. (THE WORK ACCOMPLISHED IAW REA MF00687R0001 AND RFTA NO 00687-0001 AND J/C 00041-I-1 REF.)
